Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 240
HTML articles powered by AMS MathViewer

Hypoellipticity on the Heisenberg group-representation-theoretic criteria
Charles Rockland PDF
Trans. Amer. Math. Soc. 240 (1978), 1-52
The conjugacy problem for boundary loops in $3$-manifolds
Benny D. Evans PDF
Trans. Amer. Math. Soc. 240 (1978), 53-64
Erickson’s conjecture on the rate of escape of $d$-dimensional random walk
Harry Kesten PDF
Trans. Amer. Math. Soc. 240 (1978), 65-113
The cohomology of semisimple Lie algebras with coefficients in a Verma module
Floyd L. Williams PDF
Trans. Amer. Math. Soc. 240 (1978), 115-127
Existence, stability, and compactness in the $\alpha$-norm for partial functional differential equations
C. C. Travis and G. F. Webb PDF
Trans. Amer. Math. Soc. 240 (1978), 129-143
Some exponential moments of sums of independent random variables
J. Kuelbs PDF
Trans. Amer. Math. Soc. 240 (1978), 145-162
Variations, characteristic classes, and the obstruction to mapping smooth to continuous cohomology
Mark A. Mostow PDF
Trans. Amer. Math. Soc. 240 (1978), 163-182
Operators with small self-commutators
J. W. Del Valle PDF
Trans. Amer. Math. Soc. 240 (1978), 183-194
On the growth of solutions of algebraic differential equations
Steven B. Bank PDF
Trans. Amer. Math. Soc. 240 (1978), 195-212
Classifying open principal fibrations
David A. Edwards and Harold M. Hastings PDF
Trans. Amer. Math. Soc. 240 (1978), 213-220
Continuous maps of the interval with finite nonwandering set
Louis Block PDF
Trans. Amer. Math. Soc. 240 (1978), 221-230
Ultrapowers and local properties of Banach spaces
Jacques Stern PDF
Trans. Amer. Math. Soc. 240 (1978), 231-252
The signature of symplectic manifolds
Leslie P. Jones PDF
Trans. Amer. Math. Soc. 240 (1978), 253-262
Conditionally compact semitopological one-parameter inverse semigroups of partial isometries
M. O. Bertman PDF
Trans. Amer. Math. Soc. 240 (1978), 263-275
$(E^{3}/X)\times E^{1}\approx E^{4}$ ($X$, a cell-like set): an alternative proof
J. W. Cannon PDF
Trans. Amer. Math. Soc. 240 (1978), 277-285
On the Seifert manifold of a $2$-knot
M. A. Gutierrez PDF
Trans. Amer. Math. Soc. 240 (1978), 287-294
Strong differentiability of Lipschitz functions
C. J. Neugebauer PDF
Trans. Amer. Math. Soc. 240 (1978), 295-306
Paracompactness of box products of compact spaces
Kenneth Kunen PDF
Trans. Amer. Math. Soc. 240 (1978), 307-316
Projective modules over subrings of $k[X, Y]$
David F. Anderson PDF
Trans. Amer. Math. Soc. 240 (1978), 317-328
Projective varieties of low codimension in characteristic $p>0$
Robert Speiser PDF
Trans. Amer. Math. Soc. 240 (1978), 329-343
Reductions of residuals are finite
R. Hindley PDF
Trans. Amer. Math. Soc. 240 (1978), 345-361
Infinitesimal calculus on locally convex spaces. I. Fundamentals
K. D. Stroyan PDF
Trans. Amer. Math. Soc. 240 (1978), 363-383
Sets of divergence on the group $2^{\omega }$
David C. Harris and William R. Wade PDF
Trans. Amer. Math. Soc. 240 (1978), 385-392
Erratum: “A partial surface variation for extremal schlicht functions” (Trans. Amer. Math. Soc. 234 (1977), no. 1, 119–138)
T. L. McCoy PDF
Trans. Amer. Math. Soc. 240 (1978), 393